# SDR REXA2019043102447

- Difficulty date: March 21, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SEAT TRACK, STICK #4 HAS SEVERAL AREAS OF CORROSION.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11.
